# SDR QXEA2016112100732

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,522 hours, 39,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR IS STUCK. OPENED DOOR AND CLEANED AND LUBED SEAL. OPERATED DOOR SEVERAL TIMES WITH NO DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
